I received an cortisone steroid shot to my right jaw last January. I IMMEDIATELY got an extreme reaction. My face turned sheet-white, I had extreme problems breathing, the room was spinning and I became extremely nauseous. I had to be taken to the hospital by ambulance. I then had to stay in the hospital for 6 days. Since then the right side of my face AND EYE will suddenly swell up and get itchy. My throat closes up and I have to carry liquid Benadryl with me at all times! The problem is getting even worse and now the right side of my throat swells up so much, I have trouble swallowing. I even feel something rubbing against the right side of my throat and I start gagging. Of course the doctor who gave me the shot wouldn't even get on the phone with me. He had his secretary tell me that the shot he gave me had nothing to do with it. This has been nearly 10 months ago and I'm getting worse and worse! Could someone PLEASE PLEASE HELP ME??? Thank you very much. D.S.
Replied by Barbara
11/03/2012Posted by John (Wc, Ca, Us) on 07/11/2012
I was recently listening to a health talk radio show where the guest speaker was talking about the drug Coumadin and one of its side effects, being easily bruised. He was in the middle of his sentence saying that a certain vitamin could be taken which could help alleviate this sensitivity and I missed the answer. Might someone have the answer and possibly a suggestion for an alternative to Coumadin? ThanksReplied by G
07/13/2012Posted by Sid (Pittsburgh, Pa.) on 07/28/2012
I was on Protonix and Plavix because I have 2 stents. But since I had to have a Pacemaker I must be on wayfarin/coumadin all the time, and with the Protonix I'm super tired all the time. Is there a natural remedy for my jittery-upset stomach that will work well with the wayfarin/coumadin?Replied by G